Remicade question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Apr 2010
Total Posts : 76
   Posted 7/23/2010 10:55 AM (GMT -6)   
After first infusion I felt tired, had more loose bowel movements and stomach was very 'vocal'.  Also experienced worse joint pain which lasted 7-10 days.  Had 2nd dose a couple of days ago and again stomach noisy, bm loose and frequent and stomach pain worse than ever been before.  Nurse at clinic wasn't much help and just said see how this one goes !  Not sure when I am seeing GI again, so can anyone help me.  Is this how I should be feeling, will it get worse before it gets better.  Still on 15mg Pred, Methotrexate and Pentasa, don't know when I will start to taper pred and feeling fat and fed up at the moment, hoped this would be wonder cure !!!! 

Veteran Member

Date Joined Aug 2007
Total Posts : 884
   Posted 7/23/2010 11:10 AM (GMT -6)   
missnuts, it's normal to feel tired after the infusion, but not to have worsening symptoms.  If you won't see your GI for a while, I'd call his office and let them know what's going on.  Remicade can induce lupus like symptoms in some people (the worsening joint pain), so it's best to see what your dr. says about it. 

Crohn's Disease with Arthritis, Non-Erosive Reflux Disease, Gastritis, Hashimoto's Thyroiditis, Endometriosis, Depression/Anxiety 

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 3:37 PM (GMT -6)
There are a total of 2,710,671 posts in 298,921 threads.
View Active Threads

Who's Online
This forum has 153471 registered members. Please welcome our newest member, Angelz777.
367 Guest(s), 8 Registered Member(s) are currently online.  Details
ewafromwarsaw, Psilociraptor, Asnape3228, waterbee, Girlie, mchdklpw, Serfr, lymedriven

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer